# SDR GAIA98127

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8068005
- Condition: Discharged
- Location: Left
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT OF TOL, THE LEFT FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED.  THE AIRCRAFT CONTINUED ITS LEG TO JFK AND LANDED WITHOUT FURTHER PROBLEMS.  REMOVED AND REPLACED THE LEFT HRD FIRE EXTINGUISHER BOTTLE IAW BOEING MM 26-21-1.  RETURNED TO AIRCRAFT TO SERVICE.  (M)
